# SDR DXTR2013082101

- Difficulty date: August 21, 2013
- Submitted: August 21, 2013
- Operation: General aviation
- Aircraft: N568QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605829
- Aircraft time: 4,081 hours, 3,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 4,081 hours, 3,158 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO NOSE SKIN ADJACENT TO THE RT NOSE GEAR DOOR AT CENTER HINGE POINT. (APPROX. 2.2500" IN LENGTH) PERFORMED REPAIR OF DAMAGED AREA IAW STS EA 15-2013-369.
